You can do it...I was taking about the same amount for quite a while and through the help of folks here, and a doctor's prescription for clonidine (blood pressure med that helps with the symptoms) I managed to quit. Reached 6 months last week.
We're here for you..you can do it, and you'll be so much happier without them.
Welcome to the forum...this is a great place for help and support.
I tapered off vics...i had gotten down to 4-7.5's day when i started my taper to "QUIT".
Wds werent bad.still ahd them, but they were minimal compared to going ct.
avisg is good w/ a taper plan...PM her...tell her how many pills you have and she'll set a taper plan up for you.
Good luck and Keep posting!!!
YOU CAN DO THIS!!!!
Thanks for your response. How long have you been clean. Any relapses?, Cravings?
Good job wanting to quit before you get in any deeper Salemlite! 25-30 mg is not as many as you would wind up doing if you stay on them, believe me! I started at 5mgs 2 x day and when I quit I was up to 10 -15 10 mg per day! Tolerance just keeps going up, and there are some here who were taking so many that they didnt even get high anymore, they took them to keep from getting sick.
I'm very happy that you are going to get the recommended items and start tomorrow. Come here as much as you can and read and post, it really really helps! Nothing can take away the w/d but the things mentioned in the recipe and by others can be lifesavers for some. I also had xanax and took them during w/d with no problem, they helped me. If you already take them with no problem, it worked for me, just be careful that you do NOT up the dose at all. Ive been taking xanax for years for anxiety on a low dose and have never been high from them or upped the dose to try to feel high. Just be careful because Ive seen peeps here who had addictions and they say w/d from xanax is very dangerous and cannot be done cold turkey. I did my vic/perc w/d cold turkey because I was not ABLE to taper. I tried that about 5 times before I realized I had to just not have any around. Sucked but physical symptoms are really not the hardest or not to me. Its like a flu. Just keep taking one day at a time, and post, post, post. If you can get to an NA meeting you might want to try that too. I firmly believe the only way to STAY off drugs is to talk to other addicts. Take care my friend. We are rooting for you!
Thanks, I got the recipe and will go to health food store and buy recommended items. Ready to go in a.m.
Well, I maxxed out at @ 120mgs/day 16-7.5's. I've been tapering for about 3 weeks now down to 7 pills/daythat makes it @45.5 mgs/day. Up until today, I've been feeling pretty good, now I'm a bit moody, all started over something really stupid, long story, dumb anyway. Point is, I've been on them for @14 years, I tried c/t several times, failed miserably, the tapering seems to easier for me. I think you'll do fine, I've broken my pills into four pieces each, that way if I want to take just a tiny bit less than the previous day, I can have that option. I also take xanax which is helping me out too, I don't feel like they have the "grip" on me that the vics do, so I'll work on them after I don't take that much xanax anyway. I haven't noticed any significant physical w/d's this way but is messin with my mind a little.
I stopped taking 15-20 mg /day c/t after 7 years of use. I had slight flu symtoms (sp) but was fine physically otherwise. It's more of a mind thing, you can do it. There are many people here that will help you any time you want to post.
yes...I did...very do-able...main thing is you want to do it...at that dose WDs would probably last 4-5 days like a flu...can you get the thomas recipe off of the site?...it is over in the health pages to your right